# SDR NWAA071579604

- Difficulty date: April 20, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- Aircraft time: 79,104 hours, 70,157 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Vane
- Condition: Obstructed
- Location: Flap Vane
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN THE CREW SELECTED 40 DEGREES OF FLAPS DURING APPROACH FOR LANDING, THE AIRCRAFT ROLLED TO THE RIGHT UNCOMMANDED.  CREW WAS ABLE TO CORRECT THE ROLL OF THE AIRCRAFT WITH FOUR UNITS OF LEFT WING DOWN AILERON.   THE LANDING WAS COMPLETED WITHOUT INCIDENT AND THE AIRCRAFT TAXIED TO THE GATE.  MAINTENANCE FOUND THE LT MOVEABLE FLAP VANE STICKING ON THE VANE GUIDE AND LUBRICATED THE VANE GUIDE.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT HAS RETURNED TO SERVICE.
